Manin's conjecture for a singular sextic del Pezzo surface

Dan T Loughran

Research output: Contribution to journalArticle (Academic Journal)peer-review

10 Citations (Scopus)


We prove Manin's conjecture for a del Pezzo surface of degree six which has one singularity of type $\mathbf{A}_2$. Moreover, we achieve a meromorphic continuation and explicit expression of the associated height zeta function.
Original languageEnglish
Pages (from-to)675-701
Number of pages27
JournalJournal de théorie des nombres de Bordeaux
Issue number3
Publication statusPublished - 2010


Dive into the research topics of 'Manin's conjecture for a singular sextic del Pezzo surface'. Together they form a unique fingerprint.

Cite this